# SDR DALA2021102006507

- Difficulty date: October 19, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N823DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33967
- Aircraft time: 42,970 hours, 21,310 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6823 REPAIR TO STA 580 FRAME B/W S-23L-25L REQUIRES SUPPLEMENTAL INSPECTIONS PER ERA 536959-14 REV B. CORRECTIVE ACTION: REF ERA 536959-14 REV B. (1988951)
